|muscle and bone pain
Mar 23, 2009
dear doctor, thank you for answering this question. I am on treatment: morning telzir/norvir, emtriva and viread. Evening: telzir/norvir. Also I take coversyl for my blood pressure. But since 6 months I have terrible pains in the morning. My muscles and bones pains so much I have problems to get out of the bed. Is this a side-effect of the medication? On a duch website I found that telzir can provoke this effect. I would be grateful for an answer because I am very worried about this.
Thank you very much
| Response from Dr. Henry
You need to have a through clinical evaluation to assess more precisely whether bones, muscles, or joints are the site of the pain. Labs and sometime X-ray evaluation may also be needed. Fosamprenavir rarely causes bone/muscle pain (also true of the other meds you are taking)at rate of < 1% in my experience. Many non-drug and non-HIV related problems can contribute or cause the pain you describe which is why you need a full assessment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Do Shingles Look Like On Your Face?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- What Can You Take To Prevent Current Genital Warts Breakouts?
- What Are The Chances Of Spreading Herpes With No Symptoms?
- Ways To Get Chlamydia Other Than Sex
- Symptoms Of Chlamydia After Treatment
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.